About this Journal Submit a Manuscript Table of Contents
International Journal of Ecology
Volume 2012 (2012), Article ID 154686, 12 pages
http://dx.doi.org/10.1155/2012/154686
Review Article

Habitat Choice and Speciation

1Department of Animal and Plant Sciences, The University of Sheffield, Western Bank, Sheffield S10 2TN, UK
2Departamento de Bioquímica, Genética e Inmunología, Facultad de Biología, Universidad de Vigo, 36310 Vigo, Spain
3Institute of Integrative and Comparative Biology, Faculty of Biological Sciences, University of Leeds, Leeds LS2 9JT, UK

Received 2 August 2011; Revised 2 November 2011; Accepted 28 November 2011

Academic Editor: Rui Faria

Copyright © 2012 Sophie E. Webster et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sophie E. Webster, Juan Galindo, John W. Grahame, and Roger K. Butlin, “Habitat Choice and Speciation,” International Journal of Ecology, vol. 2012, Article ID 154686, 12 pages, 2012. doi:10.1155/2012/154686